RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 4(12), Pages 481–488 (Mi msb2096)  

This article is cited in 1 scientific paper (total in 1 paper)

On the existence of conjugate functions of several variables

L. D. Gogoladze


Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:2, 481–488

Bibliographic databases:

UDC: 517.51
MSC: 42B25
Received: 20.05.1983

Citation: L. D. Gogoladze, “On the existence of conjugate functions of several variables”, Mat. Sb. (N.S.), 125(167):4(12) (1984), 481–488; Math. USSR-Sb., 53:2 (1986), 481–488

Citation in format AMSBIB
\Bibitem{Gog84}
\by L.~D.~Gogoladze
\paper On the existence of conjugate functions of several variables
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 4(12)
\pages 481--488
\mathnet{http://mi.mathnet.ru/msb2096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=770902}
\zmath{https://zbmath.org/?q=an:0586.42014|0559.42011}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 2
\pages 481--488
\crossref{https://doi.org/10.1070/SM1986v053n02ABEH002933}


Linking options:
  • http://mi.mathnet.ru/eng/msb2096
  • http://mi.mathnet.ru/eng/msb/v167/i4/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:239
    Full text:66
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020